MAUDE Adverse Event Report: INSULET CORPORATION PODPAL; ADHESIVE

INSULET CORPORATION PODPAL; ADHESIVE
Model Number 40201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Itching Sensation (1943); Urticaria (2278); Skin Inflammation/ Irritation (4545)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the skin irritation.No lot release records were reviewed, as the product lot number was not provided.The omnipod is iso10993 compliant, undergoing cytotoxicity, sensitization, genotoxicity, hemolysis, irritation or intracutaneously reactivity, systemic toxicity, and implantation effects testing.The omnipod is sterilized with 100% ethylene oxide gas with a sterility assurance level of 10-6 per iso11135 and eo residual levels in compliance with iso10993.Each lot is confirmed to meet requirements for non-pyrogen city per iso10993 and sterility per iso11135 prior to release.*please note, that section d is capturing the device identifiers as reported by the complainant.This may not align to the device configuration reported in h11, as this data is pulled from our cloud based on the reported date of event.Cloud - locked down/smartphone lockdown cloud - omnipod 5 software app version 3.1.1 cloud - smartphone operating system n5004l-am-q-mv01602-06-01.06 cloud - smartphone hardware n5004l cloud - cgm sensor type g7.
 
Event or Problem Description
It was reported that a skin irritation causing itching, redness and an allergic reaction from the podpal being worn for 3 days.The patient reports they had gone to their doctors office where they were prescribed loratadine.The patient was at their doctors office for 1 hour.

Brand Name
PODPAL
Common Device Name
ADHESIVE
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key21876500
Report Number3004464228-2025-17042
Device Sequence Number7865257
Product Code KGX
UDI-Device Identifier20385081120231
UDI-Public(01)20385081120231
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40201
Device Catalogue NumberPOD-X9-000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2025
Initial Report FDA Received Date04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown